# SDR DHL2004745554

- Difficulty date: June 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  RT INBOARD MID FLAP T/E UPPER SKIN SHOW DISBONDED AREAS WBL 160 TO OUTBOARD.  CUT OUT DELAMINATED ARE OF RW I/B MIDFLAP T/E UPPER SKIN APPROX 6.5 X 4.25 INCHES & 2 EA DOUBLERS APPROX 3 X 4.5 INCHES FROM 2024-T3 .016 PO 900962 IAW B727 SRM 57-50-2 FIG 3.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO ALL REPAIR SURFACES, BONDED, CLEANED, TREATED, PRIMED & SEALED REPAIR IAW B727 SRM 51-40-20 FIG 30.
